| Model Number |
JAZZY ELITE HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
01/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges consumer was going from his yard to his home when the chair allegedly began to spin in circles, caught a root and allegedly threw the consumer out of the chair.
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.